Access count of this item: 9

Files in This Item:
File Description SizeFormat 
2003-15.pdf1.14 MBAdobe PDFView/Open
Title: GROUPS WHOSE ALL (MINIMAL) CAYLEY GRAPHS HAVE A GIVEN FORBIDDEN STRUCTURE (Research on finite groups and their representations, vertex operator algebras, and algebraic combinatorics)
Authors: Farrokhi, M.D.G.
Mohammadian, A.
Keywords: 05C25
20F05
05C17
05C38
Cayley graph
perfect graph
bipartite graph
forbidden subgraph
Issue Date: Jul-2016
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 2003
Start page: 119
End page: 127
Thesis number: KJ00010275633
Abstract: We give the classification of all (minimal) Cayley bipartite or perfect finite groups as well as finite graphs $Gamma$ for which there are only finitely many (minimal) Cayley $Gamma$-free groups.
URI: http://hdl.handle.net/2433/231489
Appears in Collections:2003 Research on finite groups and their representations, vertex operator algebras, and algebraic combinatorics

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.